Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffer from vaginal discomfort, white discharge and burning. On medication for bacterial vaginosis. Soreness and burning in urethra

Hi, recently I have been experiencing a lot of vaginal discomfort, like clear/white discharge and burning. I was given medication for bacterial vaginosis, which a culture showed has cleared up. Shortly after I was given antibiotics for a uti. Now I'm having soreness and burning up near the urethra and all over the inside of my vagina with occasional itching. I have gential herpes and am wondering if this could be an outbreak? The doctor said the bv was cleared up and that the only bacteria left was Strep B, which isn't supposed to show symptoms.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
white discharge from vagina is usually by infection caused by bacteria , fungus [ usually yeast] and protozoans [ trichomonas] and in most of cases it is of mixed origin
following measures should be taken to get rid of it permanently

avoid polygamy , use condoms during sexual intercourse.
; eat well, get enough sleep, drink enough fluids.
Keep vaginal area clean and dry.
Wear cotton underwear.
Wipe from front to back after urination or bowel movement.
Avoid using deodorant pads or tampons.
Don't use petroleum jelly or other oils for lubricants.
Don't douche the vaginal area
Don't scratch infected or inflamed areas; it can cause further irritation.
If using medication inside the vagina, use it during the menstrual period.
During an infection, use pads rather than tampons if menstruation occurs.
Avoid vulvo/vaginal irritants, including perfumed or deodorant soaps/body washes.
a number of herbal combination like pushyanug churna [ pulvelizied powder] is very effective if taken in dose of one fourth tsf twice daily for one month

Answered: Sun, 23 Jun 2013
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor